# SDR SWI2025F01126

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N89362
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000856
- Aircraft time: 6,268 hours, 3,921 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS INBOUND SAID THEY STILL SMELLED A BURNING PLASTIC SMELL IN FLIGHT AND THE ODOR GAVE THE FO A HEADACHE.   (FLIGHT 4736) T/S IN REF WITH ERJ 175 FIM 21-20-00 STARTING ON PAGE 9-BLOCK 1, WITH APU AND ENGINES 1 & 2 RUNNING UNLATCHED BLEED APU TO ENSURE PACK OPS CAME FROM ENG BLEED 1 & 2. PERFORMED CHECKS OF INDIVIDUAL PACK OPS FROM INDIVIDUAL ENG BLEED SOURCES WITH & WITHOUT THE RECIRC FAN OPS THROUGH AIR CONDITIONING PANEL. NOTICED SLIGHT SMELL WHEN RECIRC FAN #2 IN USE. NO MESSAGES PRESENT THROUGHOUT PROCESS. PERFORMED OPS CHECK OF THE RECIRC FANS IN REF WITH AMM 21-24-00.PERFORMED OPS CHECK OF PACKS 1 & 2 IN REF WITH AMM 21-51-00.PERFORMED OPS CHECK OF ENG 1 & 2 IN REF WITH ERJ 175 AMM 71-00-01.PERFORMED OPS CHK OF APU IAW AMM 49-10-00.
